MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthralgia (2355); Joint Laxity (4526); Implant Pain (4561)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient information provided by the us distribution partner: "my knee never fully worked after the surgery and the implant became loose, my knee would bend all the way backwards , i've fallen a few times and so much pain.I also have to get knee replacement to replace the implant and currently wearing a brace.Did therapy at home and with therapist.Scheduled surgery in 2024 to replace the original implant." no information regarding the revision surgery has been provided.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key19612001
Report Number9615014-2024-00008
Device Sequence Number20576615
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2023
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number145BB909GC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI TS BASEPLATEREF 5521-B-300LOT IDL9YB; TRIATHLON CR FEM COMPREF 5510F301LOT PNA3R; X3 TRIATHLON CS INSERTREF 5531-G-309-ELOT 11888R
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight90 KG